MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1093/bja/aem086

Медицинская библиотека · British journal of anaesthesia · 2007

Suxamethonium-induced hyperkalaemia 6 weeks after chemoradiotherapy in a patient with rectal carcinoma.

Holak E J, Connelly J F, Pagel P S

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод пока не подготовлен

Аннотация

Suxamethonium causes an efflux of potassium (K+) ions by depolarizing acetylcholine receptors within the neuromuscular junction and produces a transient, small rise in serum K+ concentration in normal individuals that is usually of little clinical importance. Despite the clear efficacy and relative safety of suxamethonium in many patients, anaesthetists are also very aware that acute, severe hyperkalaemia resulting in important cardiovascular sequelae (e.g. malignant ventricular arrhythmias, cardiac arrest) may also occur with administration of suxamethonium in susceptible patients, including those with skeletal muscle injury or thermal trauma. In the current report, we describe a patient with rectal cancer initially treated with chemoradiotherapy who developed hyperkalaemia after suxamethonium and further discuss the potential factors that contributed to this response.

Для цитирования: Holak E J, Connelly J F, Pagel P S. Suxamethonium-induced hyperkalaemia 6 weeks after chemoradiotherapy in a patient with rectal carcinoma.. British journal of anaesthesia. 2007. DOI: 10.1093/bja/aem086.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.